# SDR AU510001718

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F102
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL TIRE SHREDDED ON FIRST TAKEOFF FOLLOWING FITMENT.  TIRE FRAGMENTS BROKE THE LENS ON THE LOWER ANTI-COLLISION BEACON AND ENTERED THE RT ENGINE CAUSING DAMAGE TO THE INLET DUCT AND A NUMBER OF FAN BLADES.  SUSPECT MANUFACTURING FAULT.
